# SDR 20001017AP001

- Difficulty date: May 23, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N706GA
- Make and model: Dhav DHC7102
- Aircraft serial: 53
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 75420053
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED COMPLIANCE OF AD 99-26-11, LEFT NACELLE RIGHT UPPER LONGERON EDDY CURRENT INSPECTION REVEALED ONE CRACK AND TWO AREAS OF CORROSION OUT OF LIMITS.  REMOVED AND REPLACED DAMAGED LONGERON IAW FAA APPROVED DATA CONTAINED IN BOMBARDIER SERVICE BULLETIN 7-54-19.  (M)
